# SDR QXEA0003027

- Difficulty date: October 23, 2000
- Submitted: November 30, 2000
- Operation: Air carrier
- Aircraft: N483US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11233
- Aircraft time: 30,964 hours, 37,945 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- CRACKED CASTELLATION AT FRAME 16-2 AND FIRST SKIN LAP FROM CENTER ON RIGHT HAND SIDE. REPAIRED IAW FOKKER SRM 53-02-13 FIGURE 3.
